# SDR HALA2008121300889

- Difficulty date: December 13, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 23,996 hours, 4,593 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4052506955
- Part serial: 85120133
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB - VNAV/LNAV WOULD NOT ENGAGE WITH CENTER AUTOPILOT ENGAGED.  CAPTAIN SPEED LIMIT INOP DISPLAYED ON CAPTAINS ADI.  REPLACED NR 1 FMC.  GND OPS CHK OK AMM 34-61-02.  ACCOMPLISHED MCDP TEST 30 TEST PASS A/C OK TO REMAIN AT LMP STATUS "LAND 3".
